Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

371 Publications


2015 | Journal Article | IST-REx-ID: 8498
Arnold diffusion for smooth convex systems of two and a half degrees of freedom
V. Kaloshin, K. Zhang, Nonlinearity 28 (2015) 2699–2720.
View | DOI
 

2015 | Journal Article | IST-REx-ID: 8495
A note on micro-instability for Hamiltonian systems close to integrable
A. Bounemoura, V. Kaloshin, Proceedings of the American Mathematical Society 144 (2015) 1553–1560.
View | DOI
 

2015 | Journal Article | IST-REx-ID: 8499
Growth of Sobolev norms in the cubic defocusing nonlinear Schrödinger equation
M. Guardia, V. Kaloshin, Journal of the European Mathematical Society 17 (2015) 71–149.
View | DOI
 

2015 | Journal Article | IST-REx-ID: 8456
Observing the overall rocking motion of a protein in a crystal
P. Ma, Y. Xue, N. Coquelle, J.D. Haller, T. Yuwen, I. Ayala, O. Mikhailovskii, D. Willbold, J.-P. Colletier, N.R. Skrynnikov, P. Schanda, Nature Communications 6 (2015).
View | DOI
 

2015 | Journal Article | IST-REx-ID: 8457 View | DOI
 

2015 | Preprint | IST-REx-ID: 8183 | OA
Eliminating higher-multiplicity intersections, III. Codimension 2
S. Avvakumov, I. Mabillard, A. Skopenkov, U. Wagner, ArXiv (n.d.).
View | Files available | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

year=2015

Search

Filter Publications